# SDR USAA2011032291172

- Difficulty date: March 6, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N404US
- Make and model: Boeing 737401
- Aircraft serial: 23886
- Aircraft time: 60,100 hours, 40,750 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545413137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - LEVEL 2 EXFOLIATION CORROSION ON VERTICAL WEB ON LEFT SIDE OF RAM AIR BAY BETWEEN BS 639 TO BS 645, LBL 41.  REPAIRED VERTICAL WEB ON LEFT SIDE OF RAM AIR BAY BETWEEN BS 639 TO BS 645, LBL 41 IAW EA 102688.
